# SDR LU4R2015020618118

- Difficulty date: February 3, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N908GD
- Make and model: Bnorm BN2A26
- Aircraft serial: 2040
- Aircraft time: 11,809 hours
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC8477A4
- Part serial: C37480
- Condition: Cracked
- Location: Propeller
- Part time: 4,800 hours
- Component: Propeller, Hartzl, HCC2YK2CUKF
- Component part number: HCC2YK2CUKF
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER BLADE FOUND CRACKED AT SHANK.
